# SDR V0DR201603220001

- Difficulty date: March 18, 2016
- Submitted: March 18, 2016
- Operation: General aviation
- Make and model: Emb EMB-120ER
- Aircraft serial: 293UX
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 3006031
- Part serial: 2057
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL ASSEMBLY, PN 3-1446-1 FOUND TO HAVE A CRACK EMITTING FROM A TIE BOLT HOLE THOUGH THE WEB SECTION ON THE OTBD WHEEL HALF.   THE CRACK WAS FOUND VISUALLY BY THE TECH AFTER THE WHEEL WAS DISASSEMBLED AND CLEANED.  WHEEL ASSY WAS REMOVED FOR NORMAL MAINTENANCE THE TIRE WAS WORN.  AT THIS TIME NO OTHER FAULTS HAVE BEEN REPORTED ON THE MATING INBD WHEEL HALF OR TIE BOLTS.
